HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Weighted Strichartz estimates and existence of self-similar solutions for semilinear wave equations

Files in This Item:
pre602.pdf177.49 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83747

Title: Weighted Strichartz estimates and existence of self-similar solutions for semilinear wave equations
Authors: Kato, Jun Browse this author
Ozawa, Tohru Browse this author
Issue Date: 2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 602
Start Page: 1
End Page: 15
Abstract: We study the existence of self-similar solutions to the Cauchy problem for semilinear wave equations with power type nonlinearity. Radially symmetric self-similar solutions are obtained in odd space dimensions when the power is greater than the critical one that are widely referred to in other existence problems of global solutions to nonlinear wave equations with small data. This result is a partial generalization of [11] to odd space dimensions. To construct self-similar solutions, we prove the weighted Strichartz estimates in terms of weak Lebesgue spaces over space-time.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69351
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University